# SDR AALA202205184165

- Difficulty date: May 18, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 36,087 hours, 4,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 5R DOOR EMERGENCY LIGHTS DO NOT COME ON. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES ON 5R DOOR PER AMM 33-51-06.
